Medical Questions > Conditions and Diseases > Pain Management Forum

Ache after Cortisone injection

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
User Profile
I had a cortisone injection into my right shoulder which hurt a bit at the time and was then ok. The day after I had a dull ache in the whole of my shoulder, is this a common thing to happen after an injection?
Many thanks.


Did you find this post helpful?
|

User Profile
replied June 11th, 2009
Pain Management Answer A6796
I think I need a bit more information to give you a rational answer.


What were your symptoms before the injection? Does the post-injection ache change when you move your shoulder? If so, which motions seem to be affected? Was the injection cortisone only or was there anesthetic along with it?


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pain Management , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.